Hell on Earth! - Chico, CA
- reets in chico
- updated 11 months ago
I have some broken veins in my face due to rosacea...
- 14 Jun 2012
I have some broken veins in my face due to rosacea. So they recommended I have 5 treatments of Thermage on my face to treat it and to get rid of age spots and the broken veins. I had my first and probably my last treatment today. First of all, they put Lidocaine on my face to numb it. I never had any problems with this before. They told me to lie there for 15 minutes prior to my treatment. About 5 or 10 minutes later, my chest tightened and my heart started racing. I was not nervous at all when I went in so I'm assuming this must be a side effect from the Lidocaine. I told the nurse about my symptoms and that maybe next time I would try it without. She started using the Thermage on my face and with every pulse it seriously felt like a hot electric charge poker was being stabbed in my face with every pulse. She only ended up doing one pass and said they usually do two passes. I was bawling by the time she finished with the one pass. Trust me, I am not a baby when it comes to pain. I have been through car accidents and female problems and never felt that much pain in such a short time. I feel kind of traumatized after this and the nurse told me to think about whether I wanted to have the 4 remaining treatments. I thought maybe after a bottle of tequila and 10 valium pills. I expected some discomfort but not anything like this. I thought I had read the brochures and just came home again and reread them and there is nothing that said I would experience this type of pain. My face is still numb and I'm kind of dreading to see what it will feel and look like for the next couple days. Needless to say, I'm very disappointed. Not sure what to do now. I can't do the Lidocaine again after the side effects I had from that and I know I can't get through the treatment without numbing. Good luck is all I have to say....
I ended up getting my money back from the doctor...
- 8 Jan 2013
Referred through the dermatologist.